A member asked:

Biopsy shows reactive gastropathy in antrum, body of stomach and reactive squamous mucosa in esophagus. i took ibuprofen as prescribed along with water and crackers for 48hrs following cholecystectomy 1 month ago. can that much nsaid be the cause?

A doctor has provided 1 answer
Dr. Birendra Tandan answered

Specializes in Urology

People react differently to meds. So, yes it can. Stop the NSAIDS and stay on the RX given by your gastro doc and you will heal in a few weeks. Good luck

Answered Oct 28, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...